# SDR ASAA2017030420004

- Difficulty date: March 4, 2017
- Submitted: March 7, 2017
- Operation: Air carrier
- Aircraft: N428AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36353
- Aircraft time: 4,001 hours, 1,327 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Control Valve
- Part number: 3989085
- Part serial: 26198
- Condition: Failed
- Location: Lt A/C Pack
- Part time: 4,006 hours, 1,329 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

CONTROL CABIN ZONE TEMP LIGHT ILLUMINATED WITH RECALL ON TAXI OUT.  ACFT GROUNDED.  ACCOMPLISHED LEFT CONTROLLER BITE IAW FIM 21-62 TASK 801.  FOUND FAULT CODE 21-51510, SEVERAL TIMES.  REMOVED AND REPLACED THE LT SIDE TEMP CONTROL VALVE IAW AMM 21-51-10.  LEAK CHECKED GOOD.   FOUND RIGHT PACK KEPT SHOWING FAULT CODE 21-51267.  RIGHT TEMP CONTROL VALVE FAULT.   REMOVED AND REPLACED THE RT SIDE TEMP CONTROL VALVE IAW AMM 21-51-10.  LEAK CHECKED GOOD. ACCOMPLISHED REPAIR CONFIRMATION, PERFORMED BITE PROCEDURE ON BOTH PACK CONTROLLERS.  ALL FAULTS ARE CLEAR AND SYSTEM IS OPS CHECKING NORMAL.  GROUND VERIFICATION COMPLETED IAW FIM BITE 21-62 TASK 801.
